# SDR DALA2015021201179

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA OF FUEL ACCESS PLATES NR 1303C, 1379C, 1409C, 1307C, 1355C, 1311C, 1373C, 1367C, 1363C, 1357C, 1361C, 1335C AND 1365C AT LT WING.  ACCESS 1409C CORROSION NO WAS NECESSARY THE REMETION BECAUSE NOT PERMITED BLEND. ACCESS 1303C A OUT ON SETTLEMENT AREA IAW SRM 51-22-2A COND 3 THEREFORE, WERE REPLACED UNDER CARD 25 ZONE 71.  ACCESS PLATE NR 1379C-1363C-1373C-1367C AND 1361C WILL BE PERFORMER UNDER CARD 33, ZONE 71.
